Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Going through follicular scan, taking HCG injections. Having pain in lower abdomen. Is it normal ?

Hello I am having 28 days mens cycle.i am going through the process of follicular scan..Firstly i visted on 10 th day of my cycle then the right overy shows 16 mm follicle and left was 12 mm.then again i visited on 14th day at that time rt shows 19mm and left 14mm,dr prescribed me to take an HCG 5000 mu injection .my q is on every cycle when my follicle get raptued then i get some pain in lower pain and in this cycle i fell the same pain on my day 10th.So i think my folicle get raptured on 10th day.So is it posiible after taking the HCG injection to rapture the fillicle again if it happen so on day 10th?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
A follicle once ruptured cannot rupture again. In case of follicular stimulation through hormones, more than one follicle may develop and rupture at different time periods. If you had a ruptured follicle on day 10, it would have shown on the sonogram; it was not so and moreover, the follicles grew in size. Taking a test for LH surge or basal body temperature measurement are the other means of knowing the occurrence of ovulation. Right now, the only way left is to wait for your next cycle and go for a pregnancy test if you miss it. Take care.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor